# SDR CA100730006

- Difficulty date: July 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206E
- Aircraft time: 10,368 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: 10382584
- Condition: Broken
- Location: Magneto
- Part time: 53 hours
- Component: Magneto, 103493505
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG RECEIVED FOR WARRANTY CONSIDERATION WITH A SMALL BAG CONTAINING 1 OF THE CONTACT SECTIONS OF THE POINTS. THE MAG WAS UNSERVICEABLE AND HAD BEEN REMOVED BY THE CUSTOMER. THE CONTACT HAD BROKEN AWAY AT THE AREA WHERE IT IS WELDED OR BRAZED TO THE RIVET THAT HOLDS IT TO THE FRAME OF THE CONTACT ASSY. THE BATCH CODE STAMPED ON THIS ASSY (TCM0929). MFG HAS BEEN CONTACTED AND A NEW CONTACT ASSY WAS INSTALLED AND THE MAG WAS RETURNED TO SERVICE.
